# SDR USAA050595

- Difficulty date: May 2, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND STRINGER CORRODED .750 INCH LONG BY .500 INCH WIDE BY .045 INCH DEEP, STRINGER 28R AT FS 1720.  CUT OUT DAMAGED STRINGER PORTION, REPLACED WITH NEW SECTION AND SPLICE REPAIR PER SRM 53-00-3 FIG 201.  (M)
